Chebyshev–Halley's method on Riemannian manifolds

R. A. Castro, J. C. Rodríguez, W. W. Sierra, G. L. Di Giorgi, S. J. Gómez

Research output: Contribution to journalArticlepeer-review

1 Scopus citations
Original languageAmerican English
Pages (from-to)30-53
Number of pages24
JournalJournal of Computational and Applied Mathematics
StatePublished - 1 Jul 2018
Externally publishedYes

Fingerprint Dive into the research topics of 'Chebyshev–Halley's method on Riemannian manifolds'. Together they form a unique fingerprint.

Cite this